REAL

On linkedness in the Cartesian product of graphs

Mészáros, Gábor (2016) On linkedness in the Cartesian product of graphs. PERIODICA MATHEMATICA HUNGARICA, 72 (2). pp. 130-138. ISSN 0031-5303

[img]
Preview
Text
On_Linkedness_of_the_Cartesian_Product_o.pdf

Download (293Kb) | Preview

Abstract

We study linkedness of the Cartesian product of graphs and prove that the product of an a-linked and a b-linked graph is (a + b - 1)-linked if the graphs are sufficiently large. Further bounds in terms of connectivity are shown. We determine linkedness of products of paths and products of cycles.

Item Type: Article
Uncontrolled Keywords: Girth; Cartesian product of graphs; Connectivity; Linkedness
Subjects: Q Science / természettudomány > QA Mathematics / matematika > QA166-QA166.245 Graphs theory / gráfelmélet
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 24 Jan 2017 14:14
Last Modified: 24 Jan 2017 14:14
URI: http://real.mtak.hu/id/eprint/46192

Actions (login required)

View Item View Item